# SDR DXTA200500835

- Difficulty date: July 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 5,388 hours, 4,087 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Yoke
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT, LT CONTROL YOKE DEFLECTED 10 DEG - 15 DEG.  LT CO-PILOTS YOKE LEVEL/ CENTERED. REMOVED FWD YOKE COVERS L/R YOKES.  REMOVED AILERON BELLCRANK PANELS L/R WING.  INSTALLED RIG PINS AT YOKES. BOTH YOKES VERIFIED AT NEUTRAL.  GAINED ACCESS TO AILERON/ROLL SPOILER MIX ASSY AND C/W CE-650 TASK NR A27-10-10 SPOILER AILERON DISENGAGE AND TASK NR B27-10-10 AILERON SPOILER OPS CK. ALL CHECKED GOOD.  REASSEMBLED A/C.  L/R YOKES VERIFY NEUTRAL IN GROUND CONDITION.
